# SDR ENHA202301110002

- Difficulty date: January 4, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N208SM
- Make and model: Cessna 208B
- Aircraft serial: 2080749
- Aircraft time: 26,082 hours, 48,156 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Push-Pull Cable
- Condition: Disconnected
- Location: Lt Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, S
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS THAT CONTROL YOKE IS 30 DEGREES OFFSET DURING FLIGHT.  MAINTENANCE INSPECTED AIRCRAFT AND DETERMINED THAT PUSH PULL TUBE ON LEFT AILERON WAS DISCONNECTED FROM AILERON.  INSPECTION TO SURROUNDING STRUCTURE AND AILERON REVEALED NO DAMAGE.  NEW ATTACH BOLT WAS INSTALLED FOR AILERON CONTROL.  RIGGING OF AILERON AND SPOILER SYSTEM WAS COMPLETED, NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
